A bound for the 3-part of class numbers of quadratic fields by means of the square sieve
Journal Article
We prove a nontrivial bound of O(D27/56+ε) for the 3-part of the class number of a quadratic field (√D) by using a variant of the square sieve and the q-analogue of van der Corput's method to count the number of squares of the form 4x3 - dz2 for a square-free positive integer d and bounded x, z. © de Gruyter 2006.
Full Text
Duke Authors
Cited Authors
- Pierce, LB
Published Date
- 2006
Published In
Volume / Issue
- 18 / 4
Start / End Page
- 677 - 698
International Standard Serial Number (ISSN)
- 0933-7741
Digital Object Identifier (DOI)
- 10.1515/FORUM.2006.034